Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal dose mixup

Posted by fires on October 3, 2005, at 21:23:58

In reply to Re: Lamictal dose mixup fires, posted by Phillipa on October 3, 2005, at 21:15:13

> Fires, I'd like to be hypomanic at least for a while. Then I could accomplish all the things I need to. Fondly, Phillipa

Ah, but my mood is not good. So-so at best. Irritable and dysthymic at times.


Also, you might just talk too fast and too much. (And your handwriting may suffer due to being somewhat "hyperpsychomotor".


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fires thread:562291
URL: http://www.dr-bob.org/babble/20051003/msgs/562528.html